# SDR AALA200802511

- Difficulty date: September 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL, GALLEY TIE DOWN SUPPORT AT CABIN SUBFLOOR CORRODED BEYOND SRM LIMITS. INSTALLED NEW GALLEY TIE DOWN SUPPORT PER SRM 51-01-00.
